27 Apr 2018
Author
Pink
Title

On Jim's recent pages on rosacea and Red

Body

Hello Everyone,I just wanted to thank Jim so much for his recent pages on "Facing Cure - Red's Rosacea Story" and "I'm so Proud of Us".The word "cure" to those of us in the rosacea community is as elusive and sought after as the Holy Grail (as I know it is to any disease, like MS, CFS, etc that dramatically affects one's life).  So many of us early in our diagnosis have prayed that each trinket we found was the Holy Grail, only to find out it was a rusty, cruddy old tin can, and just as useless.....It is understandably difficult for anyone who has not suffered from rosacea to know its true 

Comments

Pink,  So often at a time like this, I am simply at a loss for any words.  We who are here each have our own separate hell, and failing true empathy, can still  hold hands tightly and scream with pain or dance with joy together.  I'm really sorry that you have to do this but I can look back on 2 years of some horrible times and realize that my road, though not smooth, is not nearly what it was.   It gets lots better.  And thanks to and admiration for Red, who did what needed to be done - he helped when he didn't have to.

Rica        EDSS 6.7 at beginning - now 2
Ignorance is voluntary bad luck.  Lauritz S.   A true Viking
If you come to a fork in the road, take it. Yogi Berra

3/9 Symptoms returning. Began 5 abx protocol 5/9 Rifampin 600, Amox 1000, Doxy 200, MWF Azith 250, flagyl 1000 daily. Began Sept 04 PPMS EDSS 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

Red

Nicely stated Pink.  I can definitely identify with most of your rosacea symptoms and almost all of the things you have to do to help try to minimize symptoms.   I could probably add a few myself...

The one good thing you can take away from your reactions to early treatment is that you are reacting to treatment.   IMHO, failing direct detection via testing, the best indicator of pathogen involvement in your illness is the fact that antibiotics are making things worse, and since NAC also seemed to cause a reaction, you can be almost certain that Cpn is involved (NAC's effects are pretty specific to Cpn from what I understand).    So with your first dose of antibiotics almost a month ago now, you've taken your first step in getting better.   The first few steps are difficult, painful, and clumbsy, but as Rica mentions, soon you'll be doing the dance of joy...

Rica, I just noticed your EDSS score.  I didn't really understand EDSS scores until I just read on one of the surveys what each level means.    Your progress is AMAZING!   I'm glad to see how well you're doing.   Here's to continued improvement!!!

 

On Combined Antibiotic Protocol for Cpn in Rosacea since 01/06

Treatment for Rosacea

  • CAP:  01/06-07/07
  • High-Dose Vit D3, NAC:  07/07-11/08
  • Intermtnt CAP, HDose Vit D3:  11/08-01/09
  • HDose Vit D3, Mg, Zn: 01/09-

So it is the NAC making my nose bigger and redder! Have started taking it recently before waiting for my abx to arrive. I’ll expect it to get worse ?

Diagnosed RRMS 1999. No DMDs or other meds. Have done TMJ correction, Candida protocol, CCSVI venoplasty procedure.

Haha!!

Completed Stratton/Wheldon regime for aggressive secondary progressive MS in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

it's not funny... I'm thinking of renting myself out for children's parties. All I need is an orange wig and big flappy shoes :)

Diagnosed RRMS 1999. No DMDs or other meds. Have done TMJ correction, Candida protocol, CCSVI venoplasty procedure.

It'll wear off!  It happened to David, but I just got a rather runny nose...………….

Completed Stratton/Wheldon regime for aggressive secondary progressive MS in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Tuftyone, with the abx (not the NAC), I found the meds would hit an area that was previously a problem MS symptom, work on it for awhile and increase inflammation in the area while it was attacking it.  You might be experiencing that with the NAC, too.

 

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Not sure if I should give the NAC a rest for a few days . Interesting that rosacea appeared and my ms symptoms worsened at the same time about 8 years ago. Must be both a result of CPN 

Diagnosed RRMS 1999. No DMDs or other meds. Have done TMJ correction, Candida protocol, CCSVI venoplasty procedure.